# SDR USAA2011032291165

- Difficulty date: February 22, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK ON FUSELAGE FRAME SPLICE AT BS 500G, S13R.  REPAIRED FUSELAGE FRAME SPLICE AT BS 500G, S13R IAW EA 102614.
